# SDR IPXA1M70399

- Difficulty date: November 21, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2033-2047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTS FS 2033.750 - 2047.625 BETWEEN STR 50L AND 50R.  REPAIRED IAW EO MD11-5330-44349-B.
